MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3DKNEE; FEMUR, NONPOROUS, 3D, SIZE7, LT

ENCORE MEDICAL L.P. 3DKNEE; FEMUR, NONPOROUS, 3D, SIZE7, LT
Model Number 391-11-707
Health Effect - Clinical Code Inflammation (1932)
Date of Event 01/21/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being reported after learning about a potential device related event following a review of clinical study records.The internal standard operating procedure for complaint reporting has been updated to reflect a requirement for all clinical study events to be handled in the same manner as all product complaints.
 
Event or Problem Description
Reported incident - due to the patient having left side synovitis inflammation.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was due to left side synovitis inflammation.This event did involve devices being removed.The time in vivo for the reported component was 9.8 months.This analysis is limited in scope as the device associated with this event were not returned to djo surgical - (b)(6) for examination.If additional information regarding the event is submitted at a future date, this analysis will be re-evaluated.A review of the device history records (dhr) shows that the reported devices used in the primary surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the devices that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of use during the primary surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are in need of review.The root cause of this event is due to left side synovitis inflammation.There were no findings during this analysis that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
3DKNEE
Common Device Name
FEMUR, NONPOROUS, 3D, SIZE7, LT
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7397368
Report Number1644408-2018-00303
Device Sequence Number16489936
Product Code MBH
UDI-Device Identifier00888912119245
UDI-Public(01)00888912119245
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K032905
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2018
Device Model Number391-11-707
Device Catalogue Number233-01-107
Device Lot Number892A1019
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/14/2018
Supplement Date Received by Manufacturer07/26/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
130-03-735, LOT 156N1007; 130-03-735, LOT 156N1007; 233-01-107, LOT 892A1019; 334-01-108, LOT 284B1013; 334-01-108, LOT 284B1013; 391-11-707, LOT 59601358
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight90